# SDR SWAA2016061452848

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,000 hours, 20,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY AISLE LIGHT LAMP INOPERATIVE AT ROW 6.  R & R LAMP IAW AMM.
